# SDR I5PA2022022475701

- Difficulty date: February 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757
- Aircraft serial: 27203
- Aircraft time: 63,783 hours, 33,564 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: Rh Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTIONS, THE RIGHT WHEEL WELL PRESSURE DECK WAS FOUND WITH MULTIPLE AREAS OF SEVERE CORROSION THAT FELL OUTSIDE OF THE SRM LIMITATIONS. THE CORROSION WAS REPAIRED PER EO APA-0034-001.
